# SDR REXA2022021000238

- Difficulty date: January 20, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: AV6702300011
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT H-STAB ANTI-ROTATION FITTINGS HAVE CHAFING & SCRATCHES
"REPAIRED THE LEFT AND RIGHT H-STAB ANTI-ROTATION FITTINGS IAW MHIRJ
REO 690-55-11-148, NO DEFECTS NOTED.
